English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Ponencias, Discursos y Conferencias >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/52430

Title: On the problem of comparing ordered ordinary fuzzy multisets
Author(s): Riesgo Martínez, Ángel José
Alonso Velázquez, Pedro
Díaz Fernández, Irene
Janiš, V.
Kobza, V.
Montes Rodríguez, Susana
Issue date: 2018
Publisher version: http://dx.doi.org/10.1007/978-3-319-91476-3_29
Series/Report no.: Communications in Computer and Information Science, v. 184
Format extent: p. 344-355
Description: International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems, IPMU (17 th, 2018, Cádiz, Spain)
URI: http://hdl.handle.net/10651/52430
ISBN: 9783319914756
ISSN: 1865-0929
Sponsored: Authors acknowledge financial support by the Spanish Ministry under Projects TIN2014-59543-P and TIN2017-87600-P.
Project id.: TIN2014-59543-P
Appears in Collections:Ponencias, Discursos y Conferencias

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias